RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Gindullin, Ramiz Vilevich

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:72
Abstract pages:830
Full texts:188
References:63
Candidate of physico-mathematical sciences (2014)

http://www.mathnet.ru/eng/person71906
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2017
1. E. M. Bronshtein, E. V. Gindullina, R. V. Gindullin, “Formalization of pickup and delivery problem”, Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz., 9:1 (2017),  13–21  mathnet  elib
2013
2. E. M. Bronshtein, R. V. Gindullin, “Exact solutions of some optimization problems of transport logistics”, Matem. Mod., 25:11 (2013),  121–127  mathnet  mathscinet; Math. Models Comput. Simul., 6:3 (2014), 332–336  scopus
2011
3. E. M. Bronshtein, R. V. Gindullin, “On one class of routing problems”, Matem. Mod., 23:6 (2011),  123–132  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019